| Catalog Number |
1788210105 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the device stopped working during the case.
Event or Problem Description
It was reported that the device stopped working during the case.
Additional Manufacturer Narrative
Alleged failure: stopped working during the case.The failure(s) identified in the investigation is consistent with the complaint record.Root cause: this issue is attributed to manufacturing assembly error with incomplete connection of the x-board.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.